# SDR CALA2014090501192

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 12094
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1671 EMER EXIT LIGHT BATTERY PACK INOPERATIVE, SEVERAL RT AISLE LIGHT INOPERATIVE FROM STATION 623 - 800.  PERFORMED TROUBLESHOOTING.  R & R POWER SUPPLY BATTERY PACK AT M1671 & PERFORMED OPERATIONS CHECK FOUND NORMAL IAW AMM 33-51 -06.
